Israel Journal of Mathematics

, Volume 70, Issue 1, pp 69–81

Universal graphs without instances of CH: Revisited

  • Saharon Shelah
Article

DOI: 10.1007/BF02807219

Cite this article as:
Shelah, S. Israel J. Math. (1990) 70: 69. doi:10.1007/BF02807219

Abstract

We give a complete proof of the consistency of the existence of a universal graph of powerλ, whereκ =κ<κ <λ = cfλ < 2κ are arbitrary.

Copyright information

© Hebrew University 1990

Authors and Affiliations

  • Saharon Shelah
    • 1
    • 2
    • 3
  1. 1.EECS and Mathematics DepartmentUniversity of MichiganAnn ArborUSA
  2. 2.Institute of MathematicsThe Hebrew University of JerusalemJerusalemIsrael
  3. 3.Mathematics DepartmentRutgers UniversityNew BrunswickUSA